# SDR DALA2021122007891

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 26,805 hours, 10,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2057885) DURING INSPECTION FOUND LIGHTNING STRIKE ON L/H SIDE OF AFT FUSELAGE INSIDE THE LETTER "D" OF REGISTRATION NUMBER. REPAIRED PER B737 SRM 53-00-01-2R.
